# SDR TRAX200600896

- Difficulty date: October 18, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 11,424 hours, 9,801 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 640 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 640 DOUBLER HAS .7500 INCH CRACK AT STRINGER 10. REPAIRED & MODIFIED FRAME 640 BETWEEN STR 9 AND 12 ON LT & RT SIDE REF: SB601R-53-061 APP B.  REPAIRED THE BONDED SKIN DOUBLER AT FRAME 640 REF REO: 601R-53-61-506.  REPAIRED RIGHT SIDE LOWER BOX BEAM WEB AT ACCES PANEL REF REO: 601R-53-61-366.  (CLOSED 11/01/06)
